# SDR IPXA2021052969946

- Difficulty date: May 12, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 2210081326
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PANEL RACK LH PYLON AFT LOWER FAIRING 475AL FWD UPPER EDGE INNER SIDE CHAFFEDREMOVED AND REPLACED EDGE PLATE IAW SRM 51-40-21
